# SDR 2002UALA01112

- Difficulty date: July 1, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 37,132 hours
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 338.5 DOOR 1L SURROUND STUB FRAME WL 278 HAS A GOUGE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. BLENDED GOUGE, INSTALLED REPAIR ANGLE AND MODIFIED DOOR STOP.
